# SDR SWIA971177

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Engine: Pwa PW118A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connectors
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ATTEMPTED FLAPS UP.  DISAGREEMENT FLAP LIGHT ILLUMINATED (OUTBOARD WAS AGREEING BUT NOT THE NACELLE AND INBOARD).  REFERED TO QRH HOWEVER UNSUCCESSFUL.  RETURNED TO LAX.  CLEANED CANNON PLUGS ON OUTBOARD FLAPS AND RECHECKED FLAP CONTROL UNIT.  OPERATED FLAPS NUMEROUS TIMES.  OPS CHECKS GOOD.
